Skip to product information
1 of 22

Motrin

Motrin IB Liquid Gels, Ibuprofen 200 mg, Pain & Fever Relief, 20 Ct

Motrin IB Liquid Gels, Ibuprofen 200 mg, Pain & Fever Relief, 20 Ct

Regular price $22.02 USD
Regular price Sale price $22.02 USD
Sale Sold out

Take control of your pain and temporarily reduce fevers with Motrin IB Liquid Gels that each contain 200 mg of the NSAID ibuprofen. These fast-acting pain reliever liquid gels temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, menstrual cramps, and the common cold, while also providing temporary fever relief. Each Motrin IB Liquid Gel contains 200 milligrams of the nonsteroidal anti-inflammatory drug (NSAID) ibuprofen, a pain relief medicine that works fast to stop pain where it starts for powerful, effective relief. Adults and children 12 and older, take one caplet every 4 to 6 hours while symptoms persist; if pain or fever does not respond to one capsule, two capsules may be used. This site contains current product information and may differ from the information on the product packaging you may have.

View full details
  • Shipping

    Free Shipping on All Orders!

  • Returns

    Here at XP Wholesale, we want our customers to shop with confidence. All of our items are backed with a 60 day return window.